# SDR SWI2023F00425

- Difficulty date: August 8, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 48,212 hours, 31,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318216
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CAP ANGLE CORRODED AT F.S.349.00 (FLOOR BOARD ATTACH POINT MARKED WITH GREEN TAPE.)     (C-CHECK RO 10/4/2023)    BLENDED CAP ANGLE AT F.S.349.00.  REF:   CRJ700 SRM 51-21-06-001-001-A01.   DAMAGE FOUND TO BE OUT OF LIMITS.   REF:   CRJ700 SRM 53-21-23-101-001-A01.    INSTALLED AFT CAP ANGLE.   REF:   CRJ700 SRM 51-42-06-001-001-A01 AND DWG. SH670-31810 REV AE.  SKY CARD 51-900-1002 COMPLETED.
